International Journal of Algebra is publishing peer-reviewed, high quality research papers in all branches of pure and applied algebra as well as related pure mathematical sciences.
Editorial office e-mail: firstname.lastname@example.org
The articles published in International Journal of Algebra are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.
Hikari provides information where the articles published by International Journal of Algebra have been cited by other papers/books/authors. The information is based on Google Scholar database and it is available at the web page associated to the respective article.
Mohammad Shadab Khan, Mohd Arif Raza, Nadeem ur Rehman
On derivations in prime and semiprime rings with Banach algebras
International Journal of Algebra, Vol. 12, 2018, no. 8, 297-309
Searching the ranks of elliptic curves y2 = x3 - px
International Journal of Algebra, Vol. 12, 2018, no. 8, 311-318
Classification and reduction of bifiltrations
International Journal of Algebra, Vol. 12, 2018, no. 8, 319-332
ISSN: 1312-8868 (Print)
ISSN: 1314-7595 (Online)